| Catalog Number |
367671 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd has initiated a capa to document further investigation and root cause(s) of this product issue.
Event or Problem Description
It was reported that bd vacutainer® sodium heparin (nh) 33 usp: 33 iu blood collection tubes under filled.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for underfill with the incident lot was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through a capa.The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.Investigation conclusion: based on evaluation of the customer photos, the customer¿s indicated failure mode for underfill with the incident lot was not observed.Further investigation has been initiated through a capa.The investigation is still on-going and improvements will be made as the potential causes are identified.Root cause description: a capa has been initiated to document further investigation and root cause analysis relating to this issue.The investigation is currently on-going and will be updated as the potential root cause(s) are identified.Rationale: based on an assessment of severity and frequency, it was determined that a capa is required at this time in order to determine the root cause associated with this issue and implement corrective actions.The investigation is currently on-going and further improvements will be made as the potential root cause(s) are identified.